# SDR AWXA200301231

- Difficulty date: September 20, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 57,712 hours, 36,775 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 651630051
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 1.5 PERCENT CRACK WAS FOUND ON INBOARD RADIUS OF BS 178 BULKHEAD VERTICAL WEB AT LBL 5.7, WL 186.  MAINTENANCE CUT OUT DAMAGED SECTION OF BS 178 BULKHEAD VERTICAL WEB AT LBL 5.7, WL 186; PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY AND NO CRACKS EXIST.  FABRICATED A FILLER, 4 EACH REPAIR ANGLES, AND 2 EACH STRAPS; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-08, PG 221-240, FIG 205.
